# SDR USAA2014091000005

- Difficulty date: September 9, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 54,223 hours, 19,862 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 7 LT EMER LIGHT INOPERATIVE.  REINSTALLED CONNECTOR ON EMER LIGHT AT ROW 7 LT.  OPERATIONS CHECKED GOOD IAW AMM 33-51-19.
